# SDR SIMA20011397

- Difficulty date: May 19, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861DTS
- Part serial: 185
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 4020 - DURING CLIMB, CREW REPORTED THE SPS 1 FAIL INTERMITTENTLY.  CREW THEN RECEIVED AN SPS ADVANCE MESSAGE AND AT THAT POINT BOTH FAIL MESSAGES STAYED ON.  CREW FOLLOWED AOM PROCEDURES AND RETURNED TO FIELD.  EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE AOA VANE AND THE STALL PROTECTION COMPUTER IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
